MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE INSERTER; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL ARTICULAR SURFACE INSERTER; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 42522100413, articular surface medial congruent (mc) right 13 mm height use with tibia sizes c-d/cr femur sizes 6-7, (b)(6).42502006002, femur cemented cruciate retaining (cr) narrow right size 6, (b)(6).42532006702, tibia cemented 5 degree stemmed right size d, (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the tip of an articular surface inserter broke off.The surgical technique was utilized, there was no surgical delay, or foreign bodies retained.Attempts have been made and all the available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: updated: b4; b5; d2; d4; d9; g1; g3; g4; g6; h1; h2; h3.D10: 42529900100, tibial articular surface inserter, (b)(6), 42522100413, articular surface medial congruent (mc) right 13 mm height use with tibia sizes c-d/cr femur sizes 6-7, (b)(6), 42502006002, femur cemented cruciate retaining (cr) narrow right size 6, (b)(6), 42532006702, tibia cemented 5 degree stemmed right size d, (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g4; g6; h1; h2; h3; h4; h6.Complaint can be confirmed.Visual examination of the returned product for item # 42529900100 lot # 64283678, found it to exhibit signs of repeated use and the tip of component 42529990001 (hook) has fractured off.Could not complete dimensional analysis of the product due to the hook (tip) being fractured.The tip of component 42529990001 (hook) has fractured off.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIAL ARTICULAR SURFACE INSERTER
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23543053
Report Number0001822565-2025-04109
Device Sequence Number9327361
Product Code MBH
UDI-Device Identifier00889024246423
UDI-Public(01)00889024246423(10)64283678
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42529900100
Device Lot Number64283678
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/14/2025
03/31/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/10/2025
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Patient SexUnknown